# SDR 06FDEA04283

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT O/B BORE FOUND CORRODED.   CORROSION REMOVED AND FOUND EXCEED LIMIT   AS PER   E.A.1-5750-106569. ORIGINAL 1.300" FINAL 1.328" MAX ALLOWABLE 1.220". BUSHING   FABRICATED   AND INSTALLED AS PER E.A. 1-5750-106569. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
